advertisement
Question
Posted by: Anon21 | 2008/01/16

ACNETANE

I started Acnetane on the 14 October 2007 and use to take 2 capsules (40mg) per day. After a month the Dr. said I must continue with Acnetane and increased the dosage to 3 capsules (60mg) per day. I read the book about Acnetane and it said that your face could become worst and after 4 weeks it will start getting better, it is now 3 months I am on it and last week I started having pimples with pus popping out all over my face. I still got another 2 more repeats to go thru. Is this normal? - its costing me a small fortune for this medication and I don't knw whether I must go back to the Dr or carry on with this medication and wait and see what happens.

Your advice will greatly be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

A

If you feel that the symptoms keeps ketting worse you should consult your prescriber. I'd suggest finishing the course

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement